# SDR DL76S952099

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD ELEVATOR UPPER SURFACE DAMAGED BY HAIL.  MADE BONDING REPAIRS.  REPAIRED PER ERA 270806-14.  DAMAGE FROM HAIL.
